# SDR SWAA2021120141294

- Difficulty date: November 5, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] REMOVED RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STA 120.30 TO ACCESS REPAIR IAW SRM 51-40-02-0G-0.;[20] REMOVED CRACK DAMAGE RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STA 120.30; 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5.; [21] COMPLETE; [22] CERTIFIED; [23] VERIFIED CORRECTIVE ACTION 20-22 JOB COMPLETE; [24] REUPDATED MEASUREMENTS TO SHOW AREA NOT PREVIOUSLY REWORKED; [25] CERTIFIED UPDATE; [26] VERIFIED ACTION ITEMS 24 AND 25.
